Article citationsMore>>

J. H. Park, “Robust Non-Fragile Control for Uncertain Discrete-Delay Large-Scale Systems with a Class of Controller Gain Variations,” Applied Mathematics and Computation, Vol. 149, No.1, 2004, pp. 147-164. doi:10.1016/S0096-3003(02)00962-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.